# SDR REXA2022062401385

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SH690334135
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9.00 HAS CORROSION BETWEEN FS661+24 AND 661+90. 	REPAIRED FLOOR BEAM PER CRJ900 SRM 53-00-43-201-001-A03 AND REO 690-53-31-651 REV -- DATED 2022-06-20
